# SDR HDNA202002150118

- Difficulty date: February 15, 2020
- Submitted: February 15, 2020
- Operation: Air carrier
- Aircraft: N914ET
- Make and model: Urocop EC135P1
- Aircraft serial: 0018
- Aircraft time: 13,126 hours, 36,204 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: L533M1105219L533
- Condition: Cracked
- Location: Frm 5
- Part time: 13,126 hours, 36,204 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND AND RIGHT HAND FUSELAGE FRAME 5 STRUCTURE P.N. L533M1105219 (RIGHT) AND P.N. L533M1088219 (LEFT) HAVE CRACKS TO THE INSIDE RADIUS OF THE FRAME DOUBLERS.
